# SDR SWAA2023052545319

- Difficulty date: May 4, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA. SUPPORT ANGLE FOR WASTE TANK ENCLOSURE BEAM IS CRACKED. LOCATED AT STA 867 LBL 13; WL 161. MARKED. AFT CARGO COMPARTMENT BILGE AREA. SUPPORT ANGLE FOR WASTE TANK ENCLOSURE BEAM IS CRACKED. LOCATED AT STA 867 LBL 13 WL 161. MARKED.<[01] R&R CRACKED SUPPORT CLIP PER SRM 51-40-05 AND SRM 51.40.02;[02] C/W INSPECTION
